# SDR SWAA2021070178428

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.80 LOCATED ON BS 767 AT AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED AT BS 747 TO BS 787 AND RBL 13.80 ; IAW SRM 53-00-53-2R-3 REPAIR 3
